# SDR IPXA2021031166726

- Difficulty date: March 2, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240073200
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SGELH WING TE RIB AT ABOXO HAS A .005 LONG CRACK ON FWD UPPER LEGREMOVED CRACKED RIB AND REPLACED WITH RELACEMNET RIB USING P/N A57240073200 IAW SRM 51-40-21
